Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 82, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Sep 29, 2010, 3:40 AM CDT for 6 counties in Florida. It took effect at Sep 29, 2010, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2010, 3:40 AM CDT (08:40 UTC)
- In effect from
- Sep 29, 2010, 1:00 PM CDT
- Expired
- Sep 29, 2010, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1949 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS82 KTAE 290840 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 440 AM EDT WED SEP 29 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING FOR PORTIONS OF THE FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR PORTIONS OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND... .DISCUSSION...VERY DIFFERENT CONDITIONS FROM WEST TO EAST ACROSS THE FORECAST AREA FOR TODAY. TROPICAL DEPRESSION #16 IS FORECAST TO MOVE NORTH ALONG THE EAST COAST OF FLORIDA THROUGH THIS EVENING. MOISTURE ASSOCIATED WITH THIS SYSTEM WILL RESULT IN MORE IN THE WAY OF CLOUDS AND SCATTERED SHOWERS ALONG THE I-75 CORRIDOR AND SUWANNEE RIVER VALLEY. FURTHER TO THE WEST...AWAY FROM THE INFLUENCE OF THIS SYSTEM...MUCH DRIER CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FORECAST OVER PORTIONS OF THE FLORIDA PANHANDLE. AS THE REMNANTS OF THE TROPICAL DEPRESSION MOVE AWAY FROM THE REGION DURING THURSDAY...DRIER CONDITIONS...ALONG WITH HIGH DISPERSION INDICES WILL SPREAD FURTHER EASTWARD. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF THE EASTERN FLORIDA PANHANDLE AND WESTERN FLORIDA BIG BEND FOR THURSDAY AFTERNOON. FLZ007>013-292300- /O.UPG.KTAE.FW.A.0068.100929T1800Z-100929T2300Z/ /O.NEW.KTAE.FW.W.0082.100929T1800Z-100929T2300Z/ /O.NEW.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN- 340 AM CDT WED SEP 29 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING DUE TO EXPECTED BRIEF DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON DUE TO ANTICIPATED LOW RELATIVE HUMIDITY VALUES COMBINED WITH HIGH DISPERSION INDICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ014>018-026-027-108-112-292300- /O.NEW.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY- 440 AM EDT WED SEP 29 2010 /340 AM CDT WED SEP 29 2010/ ...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO ANTICIPATED LOW RELATIVE HUMIDITY VALUES COMBINED WITH HIGH DISPERSION INDICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 14-MROCZKA
1 follow-up statement
299 WWUS82 KTAE 291949 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 349 PM EDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY FOR THE WESTERN PORTION OF THE FLORIDA PANHANDLE... ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE... .DISCUSSION...DRY CONDITIONS WILL PERSIST ACROSS THE DEEP SOUTH... ESPECIALLY ACROSS PORTIONS OF THE WESTERN FLORIDA PANHANDLE AND SOUTHEASTERN ALABAMA...FOR SEVERAL MORE DAYS. THIS DRY AIR HAS PROMPTED A RED FLAG WARNING FOR THURSDAY AFTERNOON AND A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON FOR THE WESTERN PORTION OF THE FLORIDA PANHANDLE. THESE WATCHES AND WARNINGS IN THE WESTERN PORTION OF THE FLORIDA PANHANDLE ARE DUE TO RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR SEVERAL HOURS DURING THE AFTERNOON COUPLED WITH HIGH DISPERSIONS AND HIGH KBDI VALUES. HE EASTERN PORTION OF THE REGION...NEAR THE 1-75 CORRIDOR...WILL SEE SIGNIFICANTLY MORE MOISTURE THROUGH THURSDAY FROM THE TROPICAL STORM CURRENTLY LOCATED NEAR CUBA...THEREFORE KEEPING THEM ABOVE CRITICAL FIRE WEATHER LEVELS THROUGH THE END OF THE WORK WEEK. FLZ011-300100- /O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ /O.NEW.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/ JACKSON- 249 PM CDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THIS WATCH HAS BEEN ISSUED DUE TO LOW RELATIVE HUMIDITY VALUES ON FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ013-292300- /O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/ CALHOUN- 249 PM CDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ014>018-026-027-108-112-292100- /O.CAN.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY- INLAND WAKULLA-SOUTH WALTON-COASTAL BAY- 349 PM EDT WED SEP 29 2010 /249 PM CDT WED SEP 29 2010/ ...FIRE WEATHER WATCH FOR THURSDAY AFTERNOON IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ007>010-012-300100- /O.UPG.KTAE.FW.A.0069.100930T1800Z-100930T2300Z/ /O.NEW.KTAE.FW.W.0083.100930T1800Z-100930T2300Z/ /O.NEW.KTAE.FW.A.0070.101001T1800Z-101001T2300Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-100929T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-INLAND BAY- 249 PM CDT WED SEP 29 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...A RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY... ...A FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THURSDAY. THIS WARNING HAS BEEN ISSUED DUE THE RELATIVE HUMIDITY VALUES FALLING BELOW 35 PERCENT FOR A FEW HOURS COUPLED WITH HIGH KBDI VALUES AND HIGH DISPERSIONS ACROSS THE WESTERN FLORIDA PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 3:00 AM CDT, 40 minutes earlier.
Area forecast discussion, Sep 29, 3:00 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 400 AM EDT WED SEP 29 2010 .SYNOPSIS...AS OF 11 PM EDT TUESDAY EVENING THE CENTER OF TROPICAL DEPRESSION #16 WAS MOVING NE AT 8 MPH AND IS APPROACHING THE SOUTH COAST OF CUBA. THIS GENERAL MOTION IS EXPECTED TO CONTINUE WITH AN INCREASE IN FORWARD SPEED DURING THE NEXT 24 TO 36 HOURS. ON THIS OFFICIAL NHC FORECAST TRACK...THE CENTER OF THE TROPICAL CYCLONE WILL CROSS CUBA TONIGHT AND BE NEAR OR OVER SOUTHEASTERN FLORIDA BY WEDNESDAY EVENING. SOME STRENGTHENING OF THE DEPRESSION IS FORECAST DURING THE NEXT 12 TO 24 HOURS AND IT IS STILL EXPECTED TO BECOME A TROPICAL STORM SOMETIME OVERNIGHT OR DURING THE DAYLIGHT HOURS TODAY...BEFORE IT MERGES WITH A FRONTAL ZONE ON THURSDAY. ON THIS FORECAST TRACK...THE CENTER OF THE CYCLONE WILL REMAIN WELL TO OUR EAST THROUGH THE PERIOD AND SINCE ALMOST ALL OF THE STRONGER WINDS ARE ALREADY WELL TO THE EAST AND SOUTHEAST OF THE CENTER...ANY IMPACTS TO OUR CWA WILL BE MINIMAL AT BEST. THESE MINIMAL IMPACTS WILL BE INCREASED RAIN CHANCES FOR THE EXTREME EASTERN PORTIONS OF THE REGION ALONG WITH A TIGHTENING PRESSURE GRADIENT ACROSS THE COASTAL WATERS BETWEEN THE CYCLONE AND A RIDGE OF HIGH PRESSURE TO THE NW. THIS SETUP WILL LEAD TO INCREASING OFFSHORE WINDS AND HIGHER SEAS...WITH SOME TIME OF CAUTIONARY CONDITIONS EXPECTED WITH A PERIOD OF BORDERLINE SMALL CRAFT ADVISORY CONDITIONS POSSIBLE AS WELL. && .SHORT TERM (TODAY THROUGH FRIDAY)...AS MENTIONED ABOVE...THE MAIN FCST CHALLENGE FOR TODAY WILL BE POPS ACROSS THE EASTERN HALF OF THE AREA...AS THE TROPICAL CYCLONE TO OUR SOUTHEAST INTERACTS WITH A DIGGING TROF TO OUR NORTHWEST. SINCE SCT SHOWERS AND A FEW THUNDERSTORMS ARE ALREADY SPREADING N-NW INTO OUR EASTERN COASTAL WATERS AND THE SE FL BIG BEND...OUR CURRENT POPS MAY ALREADY BE A BIT LOW FOR THE OVERNIGHT HOURS. FOR THE DAYLIGHT HOURS TODAY... THERE IS FAIRLY SIZABLE DISCREPANCY IN THE POP GUIDANCE FOR THE EASTERN THIRD OF THE REGION...WITH THE MET AND LOCAL WORKSTATION WRF RUNS SHOWING LIKELY TO HIGH END CHANCE POPS...WITH THE MAV ON THE OTHER END OF THE SPECTRUM INDICATING SLIGHT CHANCE WITH A SMALL SLIVER OF LOW END CHANCE POPS. THEREFORE...WILL START WITH STRAIGHT MAV/MET BLEND (WHICH LOOKS FAIRLY GOOD FROM THE START) AND USE THE PENCIL TOOL TO REFINE THE POPS JUST A BIT. ALSO...WITH THE INCREASE IN FORWARD SPEED OF THE CYCLONE TONIGHT...IT NOW APPEARS MORE LIKELY THAT WE CAN REMOVE POPS ALTOGETHER AT 00 UTC TONIGHT... AND THE REMAINDER OF THE SHORT TERM PERIOD WILL FEATURE MOSTLY SUNNY AND WARM DAYS...AND MOSTLY CLEAR AND COOL NIGHTS...WHICH WILL ALSO BE THE CASE FOR THE WESTERN 2/3 OF THE CWA OVERNIGHT AND TODAY. && .LONG TERM (SATURDAY THROUGH NEXT WEDNESDAY)... UPPER LEVEL PATTERN WILL REMAIN AMPLIFIED ACROSS THE EASTERN HALF OF THE NATION. WHAT A DIFFERENCE A WEEK CAN MAKE IN TERMS OF TEMPERATURE. IT WAS JUST A FEW DAYS AGO THAT WE CONTINUED TO SEE WELL ABOVE AVERAGE SUMMER-LIKE HIGH TEMPS IN THE MIDDLE 90S. NOW THE EXTENDED FORECAST IS FOR BELOW NORMAL TEMPS...AND AT TIMES WELL BELOW NORMAL READINGS. GLOBAL MODELS IN AGREEMENT IN BRINGING ANOTHER STRONG SHORTWAVE TROUGH SOUTHWARD FROM THE GREAT LAKES DURING THE UPCOMING WEEKEND. THIS ENERGY WILL CLOSE OVER THE OHIO/TN VALLEYS...AND THEN HOLD IN PLACE THROUGH THE EARLY PORTION OF NEXT WEEK. OVERALL...THE POSITION OF THIS TROUGH/CLOSED LOW WILL KEEP MOST OF THE SIGNIFICANT WEATHER (IN TERMS OF RAINFALL POTENTIAL) TO OUR NORTH AND EAST. HOWEVER...THE BIG IMPACT WILL BE THE INFLUENCE OF THE ASSOCIATED COLD POOL ALOFT ON OUR TEMPERATURES. HIGH TEMPS ON SATURDAY WILL BE NEAR NORMAL WITH THE SYSTEM STILL WELL TO OUR NORTH...THEN BY SUNDAY AND MONDAY...WE DROP BELOW NORMAL. HIGH TEMPS OVER OUR NORTHERN ZONES FROM DOTHAN TO ALBANY MAY STRUGGLE TO REACH 80 EARLY NEXT WEEK...DESPITE AMPLE SUNSHINE. OVERNIGHT LOWS WILL ALSO TAKE A TUMBLE WITH WIDESPREAD 50S. IT IS CERTAINLY POSSIBLE THAT BY SUNDAY AND MONDAY NIGHTS...A FEW NORMALLY COLDER SPOTS WILL REACH THE UPPER 40S. ANOTHER POTENTIAL IMPACT WILL BE MARINE WINDS/SEAS. THE NORTHERLY FLOW OF COOLER AIR WILL BRING RATHER BREEZY CONDITIONS TO THE NORTHEAST GULF OF MEXICO. GFS AND ECMWF DO NOT COMPLETELY AGREE ON THE DETAIL OF THE SURFACE PATTERN...WITH THE GFS SHOWING A MUCH TIGHTER GRADIENT...AND SOLID ADVISORY LEVEL CONDITIONS FOR EARLY NEXT WEEK...AND THE ECMWF BEING LESS AGGRESSIVE. HAVE GONE WITH A BLEND OF THESE TWO RELIABLE GUIDANCE SUITES UNTIL BETTER AGREEMENT IS REACHED...HOWEVER EVEN THIS BLEND BRINGS NEAR ADVISORY LEVEL WIND TO OUR WATERS FOR SUNDAY NIGHT THROUGH TUESDAY. && .MARINE...AFTER TAKING A CLOSER LOOK AT THE NEW WIND GRIDS (WHICH WE USED A BLEND OF THE GFS40 AND NAM12 TO CREATE)...AS WELL AS THE SWAN GENERATED WAVES FROM THIS BLEND...IT NOW NO LONGER APPEARS THAT THE PRESSURE GRADIENT WILL EVER GET TIGHT ENOUGH TO SUPPORT SCEC OR SCA CONDITIONS THROUGH THE NEXT FEW DAYS. HOWEVER...OFFSHORE WINDS WILL RANGE FROM 10 TO 15 KTS TO AROUND 15 KTS AT DIFFERENT TIMES THROUGH THE PERIOD...SO IT IS NOT OUT OF THE QUESTION FOR A BRIEF PERIOD OF HIGHER WINDS AND SEAS TO OCCUR DURING THIS TIME FRAME...SO CONDITIONS OVER THE WATERS WILL STILL NEED TO BE CLOSELY MONITORED. ADDITIONALLY....WINDS AND SEAS COULD BE LOCALLY HIGHER IN SCT SHOWERS AND THUNDERSTORMS...MAINLY OVER THE WATERS TO THE EAST OF APALACHICOLA. && .AVIATION...MOSTLY CLEAR SKIES OVER MOST OF THE TERMINALS EARLY THIS MORNING. THE EXCEPTION IS AROUND KVLD WHERE BKN CIGS BETWEEN 3-4KFT HAVE ARRIVED FROM THE EAST. ONLY SIGNIFICANT RESTRICTIONS THIS MORNING ARE EXPECTED WITH THIS DECK AROUND KVLD WHERE A PERIOD OF MVFR OR EVEN IFR CIGS WILL BE POSSIBLE LATE...INTO THE FIRST FEW DAYLIGHT HOURS. MOISTURE WILL CONTINUE TO INCREASE ALONG THE I-75 CORRIDOR/SUWANNEE RIVER VALLEY WHICH WILL LEAD TO A SCATTERING OF SHOWERS THROUGH MUCH OF WEDNESDAY. ONLY TERMINAL FAR ENOUGH EAST TO SEE THE SHOWER CHANCES WILL BE KVLD. ELSEWHERE THE VFR CONDITIONS WILL CONTINUE THROUGH WEDNESDAY EVENING. && .FIRE WEATHER...COMING SOON... && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 85 61 87 59 86 / 10 05 00 00 00 PANAMA CITY 84 63 86 63 86 / 10 05 00 00 00 DOTHAN 83 56 85 56 85 / 05 05 00 00 00 ALBANY 83 59 85 58 85 / 10 10 00 00 00 VALDOSTA 84 62 85 59 86 / 40 10 00 00 00 CROSS CITY 85 64 86 60 87 / 50 05 00 00 00 APALACHICOLA 83 64 85 65 84 / 10 05 00 00 00 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...FIRE WEATHER HAZARDS COMING SOON. GM...NONE. && AVIATION/FIRE WX/LONG TERM...MROCZKA PUBLIC/MARINE...GOULD
Hazardous weather outlook, Sep 28, 8:43 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 943 PM EDT TUE SEP 28 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 943 PM EDT TUE SEP 28 2010 /843 PM CDT TUE SEP 28 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDS WILL INCREASED OVER THE GULF COASTAL WATERS OVERNIGHT. WINDS COULD REACH 15 TO 20 KNOTS BEFORE SUNRISE. SEAS WILL BUILD TO 4 FEET WELL OFFSHORE. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION IF VENTURING WELL OUT TO SEA EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A DRY AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGH THE WEEKEND. NO HAZARDOUS WEATHER IS ANTICIPATED OVER LAND. HOWEVER...OFFSHORE WINDS WILL REMAIN ELEVATED OVER THE GULF THROUGH SUNDAY AND MARINERS WILL STILL NEED TO EXERCISE CAUTION...PARTICULARLY IF HEADING OUT BEYOND 20 NAUTICAL MILES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:40 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more | 11 hr |
| Sep 29, 2:49 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more | 23 hr |
| Sep 29, 2:49 PM CDT | Red Flag Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 27 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.